# SDR AU960221

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 123262Y1
- Condition: Cracked
- Location: Horz Stab Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER AFT LH MOUNTING REINFORCING BRACKET CRACKED ALONG BEND RADIUS ADJACENT TO LOWER OUTBOARD BOLT - CRACK LENGTH 25MM (0.98IN)
